JournalscmhVol. 75, No. 4pp. 594–607

Asymptotic degeneration of representations of quivers

  • V. Strassen

    Universität Konstanz, Germany
Asymptotic degeneration of representations of quivers cover

Abstract

We define asymptotic degeneration of nilpotent representations of an arbitrary finite quiver, using large tensor powers and small direct sums, and characterize this notion by a simple and effective criterion.

Cite this article

V. Strassen, Asymptotic degeneration of representations of quivers. Comment. Math. Helv. 75 (2000), no. 4, pp. 594–607

DOI 10.1007/S000140050141